Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 36, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 4, 2021, 4:26 PM EDT for 11 counties in Virginia. It was in force for 49 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 4:26 PM EDT (20:26 UTC)
- Expired
- May 4, 2021, 5:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Arlington County, VA, City of Alexandria, VA, City of Fairfax, VA, City of Falls Church, VA, City of Manassas, VA, City of Manassas Park, VA, Fairfax County, VA, Fauquier County, VA, Loudoun County, VA, Prince William County, VA, Stafford County, VA
The radar
The Sterling radar (KLWX), 40 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 4:30 PM EDT | TSTM WND DMG | 3 W Oakton, VA | DOWNED TREE BLOCKING FOX MILL RD |
| May 4, 4:39 PM EDT | TSTM WND DMG | 1 Sw Vienna, VA | LARGE TREE UPROOTED AT RESIDENCE, CAUSING ROOF/WALL/SIDING DAMAGE TO CORNER OF HOUSE |
| May 4, 4:44 PM EDT | TSTM WND DMG | 2 W Annandale, VA | DOWNED TREE BLOCKING EASTBOUND LANES OF LITTLE RIVER TPK |
| May 4, 4:58 PM EDT | MARINE TSTM WIND 41 | 2 E Woodbridge, VA | |
| May 4, 5:00 PM EDT | TSTM WND DMG | 1 E Mount Vernon, VA | TREE REPORTED DOWN ON THE 3200 BLOCK OF WOODLAND LANE. |
| May 4, 5:01 PM EDT | TSTM WND DMG | 2 E Mount Vernon, VA | TREE REPORTED DOWN ON THE 8600 BLOCK OF STOCKTON PARKWAY. |
| May 4, 5:03 PM EDT | TSTM WND DMG | 2 Sse Hybla Valley, VA | TREE REPORTED DOWN ON THE 8600 BLOCK OF FORT HUNT ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:51 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
604
WUUS51 KLWX 042026
SVRLWX
VAC013-059-061-107-153-179-510-600-610-683-685-042115-
/O.NEW.KLWX.SV.W.0036.210504T2026Z-210504T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
426 PM EDT Tue May 4 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
North central Stafford County in northern Virginia...
Southeastern Loudoun County in northern Virginia...
The City of Fairfax in northern Virginia...
Arlington County in northern Virginia...
The City of Falls Church in northern Virginia...
Fairfax County in northern Virginia...
Southeastern Fauquier County in northern Virginia...
The City of Manassas Park in northern Virginia...
Southeastern Prince William County in northern Virginia...
The City of Manassas in northern Virginia...
The City of Alexandria in northern Virginia...
* Until 515 PM EDT.
* At 426 PM EDT, severe thunderstorms were located along a line
extending from Chantilly to near Bull Run to 10 miles west of
Montclair, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Arlington, Alexandria, Centreville, Dale City, Annandale,
Springfield, South Riding, Fort Washington, Fairfax, Fort Hunt,
Vienna, Groveton, Falls Church, Huntington, Mantua, Fort Belvoir,
Pimmit Hills, Woodbridge, National Harbor and Reagan National
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3888 7703 3881 7701 3876 7703 3875 7701
3874 7703 3871 7704 3870 7701 3869 7710
3867 7711 3863 7710 3861 7713 3861 7719
3862 7719 3862 7722 3857 7725 3856 7760
3877 7752 3889 7753 3893 7711
TIME...MOT...LOC 2026Z 265DEG 29KT 3890 7744 3879 7746 3860 7754
HAIL...<.75IN
WIND...60MPH
$$
BKF2 follow-up statements
725
WWUS51 KLWX 042050
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
450 PM EDT Tue May 4 2021
VAC061-107-179-683-685-042100-
/O.CAN.KLWX.SV.W.0036.000000T0000Z-210504T2115Z/
Stafford VA-Loudoun VA-Fauquier VA-City of Manassas Park VA-
City of Manassas VA-
450 PM EDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL STAFFORD...
SOUTHEASTERN LOUDOUN...AND SOUTHEASTERN FAUQUIER COUNTIES...THE CITY
OF MANASSAS PARK AND THE CITY OF MANASSAS IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
District of Columbia...southern and central Maryland...and northern
Virginia.
LAT...LON 3890 7709 3889 7704 3885 7702 3881 7703
3881 7701 3876 7703 3875 7701 3871 7704
3870 7701 3869 7710 3867 7711 3863 7710
3861 7713 3862 7722 3857 7725 3857 7742
3880 7736 3891 7735 3893 7712
TIME...MOT...LOC 2050Z 265DEG 29KT 3891 7722 3880 7724 3862 7732
$$
VAC013-059-153-510-600-610-042115-
/O.CON.KLWX.SV.W.0036.000000T0000Z-210504T2115Z/
City of Fairfax VA-Arlington VA-City of Falls Church VA-Fairfax VA-
Prince William VA-City of Alexandria VA-
450 PM EDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ARLINGTON...SOUTHEASTERN FAIRFAX...AND SOUTHEASTERN PRINCE
WILLIAM COUNTIES...THE CITY OF FAIRFAX...THE CITY OF FALLS CHURCH AND
THE CITY OF ALEXANDRIA...
At 450 PM EDT, severe thunderstorms were located along a line
extending from Tysons Corner to near Burke to Montclair, moving east
at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Arlington, Alexandria, Dale City, Annandale, Springfield, Fort
Washington, Fairfax, Fort Hunt, Vienna, Groveton, Falls Church,
Huntington, Mantua, Fort Belvoir, Pimmit Hills, Woodbridge, National
Harbor, Reagan National Airport, Crystal City and Rosslyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3890 7709 3889 7704 3885 7702 3881 7703
3881 7701 3876 7703 3875 7701 3871 7704
3870 7701 3869 7710 3867 7711 3863 7710
3861 7713 3862 7722 3857 7725 3857 7742
3880 7736 3891 7735 3893 7712
TIME...MOT...LOC 2050Z 265DEG 29KT 3891 7722 3880 7724 3862 7732
HAIL...<.75IN
WIND...60MPH
$$
BKF599
WWUS51 KLWX 042113
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
513 PM EDT Tue May 4 2021
VAC013-059-153-510-600-610-042121-
/O.EXP.KLWX.SV.W.0036.000000T0000Z-210504T2115Z/
City of Fairfax VA-Arlington VA-City of Falls Church VA-Fairfax VA-
Prince William VA-City of Alexandria VA-
513 PM EDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR ARLINGTON...SOUTHEASTERN
FAIRFAX...AND SOUTHEASTERN PRINCE WILLIAM COUNTIES...THE CITY OF
FAIRFAX...THE CITY OF FALLS CHURCH AND THE CITY OF ALEXANDRIA WILL
EXPIRE AT 515 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
District of Columbia...southern and central Maryland...and northern
Virginia.
LAT...LON 3890 7709 3889 7704 3885 7702 3881 7703
3881 7701 3876 7703 3875 7701 3871 7704
3870 7701 3869 7710 3867 7711 3863 7710
3861 7713 3862 7722 3857 7725 3857 7742
3880 7736 3891 7735 3893 7712
TIME...MOT...LOC 2111Z 265DEG 29KT 3892 7702 3881 7704 3863 7712
$$
BKFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:10 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 4, 3:10 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
310 PM EDT Tue May 4 2021
.SYNOPSIS...
Low pressure will pass just to the north of the region tonight.
A second low pressure will pass north of the area on Wednesday,
dragging a cold front across the area. High pressure will build
in from Canada Thursday before another low pressure crosses the
region Friday.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Multiple clusters of thunderstorms, some severe with lightning
and large hail, are moving east across the Northern and Central
Shenandoah Valleys. The most intense of thunderstorms are over
southern Shenandoah County and moving into Page County. Large
hail and damaging winds are likely with these storms. Additional
strong to severe thunderstorms are expected through the
remainder of the afternoon into the middle part of this evening.
A Severe Thunderstorm Watch is in effect through 8pm this
evening for all zones, except for Garrett, Allegany, and Mineral
Counties, as these zones have been drained of the greatest
instability. Similar threats of wind and hail are anticipated
with these thunderstorms with temperatures in the lower to
middle 80s and dewpoint temperatures in the middle 60s. An
isolated tornado cannot be ruled out in the most damaging
thunderstorms. Temperatures in east-central Virginia could
approach 90 degrees while the increased mid-level and high
clouds, as well as any convection, will top our temperatures out
in the middle 80s.
The most intense thunderstorms should dissipate later this
evening. Showers and a thunderstorm could linger overnight, but
won't have nearly the punch as the afternoon ones. Patchy fog
is possible overnight, especially in areas that received
rainfall.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
A cold front will pass through the area Wednesday. Showers are
likely with a few thunderstorms possible ahead of and along the
cold front. There is a threat for severe thunderstorms,
especially during the mid- morning into the afternoon near and
east of Interstate 95. Timing of the frontal passage will play a
big role in placement and severity of showers and thunderstorms.
High pressure will build toward the region late Wednesday before
settling overhead Thursday. Breezy conditions are expected
behind the frontal passage later Wednesday into Wednesday night,
and it will turn out much cooler as well. Temps may drop below
freezing near the Allegheny Highlands, so freeze headlines may
be warranted. Some frost is possible farther east if the winds
can decouple overnight. The best chance for that to occur will
be in the valleys west of the Blue Ridge Mountains.
An upper-level trough will dig overhead Thursday night, and a
few showers are possible late, especially across western areas.
Unseasonably chilly conditions are expected Thursday night.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A deep upper level trough will be located over the Great Lakes and
Northeast Friday. A disturbance will move through the base of the
trough over the local region during the day on Friday providing the
forcing for rain showers. Guidance has trended towards keeping the
developing coastal low offshore Friday night into Saturday morning.
This results in shower chances, with the heavier rain/wind staying
offshore.
As the trough moves offshore Saturday, high pressure will build
locally at the surface. The upper level flow will become more
zonal and temperatures should return closer to normal by Sunday. An
area of low pressure will approach the region Sunday with rain
chances increasing later in the day into Sunday night.
Models diverge with the pattern for Monday. The ECMWF ensembles
support ridging/high pressure Monday while the GFS ensembles suggest
the front stalls and another area of low pressure rides along a
stalled boundary providing more rain chances.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR conditions are expected this afternoon through Thursday
night. Any strong to severe thunderstorms that move across the
terminals this afternoon and evening, Wednesday morning, and
Thursday afternoon could briefly reduce visibility to MVFR
conditions. Some thunderstorms may be severe with damaging
winds and large hail possible.
A cold front will pass through the area Wednesday. Northwest
winds will increase behind the cold front later Wednesday into
Wednesday night.
Primarily VFR conditions expected Friday into early next week
outside of MVFR conditions in any showers.
&&
.MARINE...
A south to southwest flow is expected through midday Wednesday.
A couple of strong to severe thunderstorms could venture across
the waters this afternoon and evening that could prompt Special
Marine Warnings. Otherwise, a Small Craft Advisory is in effect
overnight into early Wednesday.
A cold front will pass through the waters Wednesday. More gusty
thunderstorms are possible. Gusty northwest winds behind the
cold front are expected and gale-force winds cannot be ruled out
late Wednesday and Wednesday evening. High pressure will build
toward the waters Thursday and a trough will approach Thursday
night.
SCA conditions are possible Friday into the weekend.
&&
.CLIMATE...
*Tuesday's record highs*
DCA: 93 (1928)
BWI: 91 (2018)
IAD: 90 (2018)
*Wednesday's record warm lows (1 AM-1 AM)*
DCA: 66 (1887)
BWI: 67 (1934)
IAD: 62 (2006)
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Gale Watch Wednesday evening for ANZ530>543.
Small Craft Advisory from midnight tonight to 10 AM EDT
Wednesday for ANZ533-534-537-543.
&&
SYNOPSIS...BJL
NEAR TERM...KLW
SHORT TERM...BJL/KLW
LONG TERM...CPB
AVIATION...KLW/CPB
MARINE...KLW/CPB
CLIMATE...BJLHazardous weather outlook, May 4, 4:06 PM EDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 406 PM EDT Tue May 4 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-052015- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 406 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 8pm this evening. Showers and thunderstorms may result in isolated of instance of flooding and flash flooding this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is an isolated threat for severe thunderstorms Wednesday afternoon with damaging wind and large hail being the primary threats. A Gale Watch is in effect for all the waters Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotters have been activated and are asked to report any damage or large hail to the weather service office through typical means. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-052015- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 406 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect until 8pm this evening for areas east of the Blue Ridge. Showers and thunderstorms may result in isolated of instance of flooding and flash flooding this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Areas of frost are possible overnight Wednesday, especially in sheltered Valleys west of the Blue Ridge Mountains. .SPOTTER INFORMATION STATEMENT... Spotters have been activated and are asked to report any damage or large hail to the weather service office through typical means. MDZ001-501-502-VAZ503-504-WVZ501>506-052015- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 406 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Freeze or frost is possible Wednesday and Thursday nights. .SPOTTER INFORMATION STATEMENT... Spotters have been activated and are asked to report any damage or large hail to the weather service office through typical means. CJL
In the hours before
Local storm report, May 4, 3:51 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
351 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG 1 NW HAMBURG 38.67N 78.53W
05/04/2021 PAGE VA 911 CALL CENTER
TREE BLEW DOWN ON 1600 BLOCK OF EGYPT BEND ROAD.
&&
EVENT NUMBER LWX2103984
CPBLocal storm report, May 4, 3:52 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
352 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 3 WSW HOWELLSVILLE 38.96N 78.12W
05/04/2021 WARREN VA 911 CALL CENTER
TREE REPORTED DOWN ON THE MORGAN FORD ROAD LOW RIVER
BRIDGE.
&&
EVENT NUMBER LWX2103985
JMGLocal storm report, May 4, 3:54 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
354 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 N LURAY 38.67N 78.45W
05/04/2021 PAGE VA 911 CALL CENTER
TREE BLEW DOWN ON US-211 WEST NEAR INTERSECTION OF
US-340.
&&
EVENT NUMBER LWX2103986
CPBLocal storm report, May 4, 3:56 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
356 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 1 SE BUCKTON 38.94N 78.24W
05/04/2021 WARREN VA 911 CALL CENTER
TREE DOWN ON WINES LANE NEAR KENDRICK FORD ROAD.
&&
EVENT NUMBER LWX2103988
JMGLocal storm report, May 4, 4:15 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
415 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG LOVINGSTON 37.77N 78.88W
05/04/2021 NELSON VA 911 CALL CENTER
MULTIPLE TREES DOWN ON ROUTE 29 IN LOVINGSTON.
&&
EVENT NUMBER LWX2103989
CPBLocal storm report, May 4, 4:20 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
420 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM FLOOD WOODSTOCK 38.88N 78.52W
05/04/2021 SHENANDOAH VA 911 CALL CENTER
WATER BLOCKING ONE LANE OF PLAINS MILL ROAD.
&&
EVENT NUMBER LWX2103990
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 10:01 PM EDT | Special Marine Warning | LWX | 89 min | |
| May 4, 4:08 AM EDT | Gale Watch | LWX | 24 hr | |
| May 4, 4:08 AM EDT | Small Craft Advisory | LWX | 50 hr | |
| May 4, 1:48 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 42 min |
| May 4, 1:52 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 38 min |
| May 4, 2:15 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, City of Staunton | 24 min |
| May 4, 2:27 PM EDT | Severe Thunderstorm Warning | LWX | Page, Rockingham, Shenandoah | 48 min |
| May 4, 2:32 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, City of Waynesboro | 43 min |
| May 4, 2:57 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Nelson | 48 min |
| May 4, 3:08 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Page, Rappahannock, Shenandoah, Warren | 52 min |
| May 4, 3:31 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison | 32 min |
| May 4, 3:36 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Nelson | 39 min |
| May 4, 3:46 PM EDT | Areal Flood Warning | LWX | Page, Rockingham, Shenandoah | 9 hr |
| May 4, 3:57 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Prince William, Rappahannock, City of Manassas, City of Manassas Park | 39 min |
| May 4, 4:00 PM EDT | Flash Flood Warning | LWX | Page, Rockingham, Shenandoah | 3 hr |
| May 4, 4:01 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William | 44 min |
| May 4, 4:08 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, City of Charlottesville | 36 min |
| May 4, 4:22 PM EDT | Special Marine Warning | LWX | 68 min | |
| May 4, 4:41 PM EDT | Severe Thunderstorm Warning | LWX | Orange, Spotsylvania | 37 min |
| May 4, 4:57 PM EDT | Severe Thunderstorm Warning | LWX | Spotsylvania, Stafford, City of Fredericksburg | 48 min |
| May 4, 5:01 PM EDT | Special Marine Warning | LWX | 89 min | |
| May 4, 5:16 PM EDT | Special Marine Warning | LWX | 119 min | |
| May 4, 5:24 PM EDT | Severe Thunderstorm Warning | LWX | King George | 51 min |
| May 4, 5:55 PM EDT | Special Marine Warning | LWX | 95 min | |
| May 4, 6:27 PM EDT | Special Marine Warning | LWX | 93 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.